# SDR USAA2013061300003

- Difficulty date: May 18, 2013
- Submitted: June 13, 2013
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 41,666 hours, 15,169 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Coupling
- Part number: D53456807200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - ELONGATED HOLE ON FLOORBEAM "Z" COUPLING AT FR47.4", S23L, Y1600.  REPLACED FLOORBEAM "Z" COUPLING AT FR47.4", S23L, Y1600 IAW SRM 51-72-11 & DWG D53456807.
